Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Group Leader

Related Topics

Description

I would like to talk to other women who are having severe bone pain and have to take narcotics. I have a lot of pain in my legs. Is this happening to anyone else? I get my chemo every three weeks and it doesn't go away for the whole three weeks. Every day I am taking these pain meds and I am starting to worry about myself. I really need others input.

Location

millsboro, de

Privacy

This Group is Open to all EmpowHER.com members

bone pain after chemo Join this Group

bone pain after chemo

By nambrocato Leader February 11, 2011 - 5:28pm

I am having severe bone pain that doesn't go away. So I am taking narcotics to have relief. Now my family is giving me a hard time, saying I am taking too many. I don't want to become addicted to this medicine but every time I don't take the pain meds I have aching pain in my legs.

By Pat Elliott HERWriter Guide April 2, 2011 - 6:48pm

Controlling pain when you're also dealing with cancer can be difficult. This program can help in getting a better understanding of it, and treatment options. Good luck to all of you,
Pat
http://www.patientpower.info/cancer-pain

April 2, 2011 - 6:48pm
By jburt1020 March 19, 2011 - 1:26am

i have leg pain also, my chemo ended 6 years ago, my legs were extremly painful then, at work the only bathroom was downstairs, when i returned to work i went to the restroom very rarley, my legs killed me going up or down the stairs, took me forever, and had to stop a couple of times and rest on the stairway. my legs even hurt to touch, according to my doctors chemo is not the cause, im told i have fibermyalga. mabe i do, but it had to be an effect from chemo because i never that problem befor, my legs were strong and painfree! also during chemo i developed vericous vains, the ones deep in your legs. i dont know about exercise for the leg problems, i worked on my feet , the kind of job you can only sit down on your break kind of job, it didnt help me physically, i think i would of healed better and faster and even feel better now if i had taken it easey for even a year after and during treatments in stead of going back to work. i pushed myself really hard trying to get back to normal, i think all i did was hurt my body more, and probably did more damage to my self physically. i would say baby your body and give yourself a chance to heal, do what you want, take it easey, pamper yourself! i dont agree with drugs i think there all poison, i take pain pills, depression pills, cholest. pills, thyroid pills i did take tamoxafin and then a replacement for that for five years. pain pills dont kill the pain for me but make me extemely tired, and i finally got off depression meds, and cut way back on pain meds. i thought they really arnt helpiing much and long term what is that poison doing to me? i just want to try to become more healthy and hopfully feel better eventually, mabe someday i could work again, i hope. sometimes you have to take the pills, but try to just make it occasionally, and some pills are a have to take, but pain meds are adictive and youll gradually get used to them, graduate to a hire dosage because you will become ammune to the previous dosage and so on. ever try rubbing on some topical treatment like arthritis rub for arthritis pain, sometimes that gives some releif, it wont get rid of the pain but would make it more bearable and not poison your system.

March 19, 2011 - 1:26am
By JCorona0927 February 27, 2011 - 5:53pm

How long has it been since you have been off of Chemo? I too am suffering a lot of bone pain. I have been off of Chemo for over a year and I still have pain. I had an X-ray done on both legs and I found out I have heel spurs. I am currently on Fentnal Patches 50 mg. This is supposed to help me feel better day and night. Then I also take Celebrex which does help with the bone spurs. And then in the morning, around lunch and around bed time I still have to take a dose of Oxycodone because of the pain. My primary doctor would like to wean me off of these drugs because they are very strong narcodics. So I started taking Yoga classes one day a week and I am starting another Yoga class next week. So one on Monday and one on Thursday. This is supposed to help too. And my doctor also wants me to get back in the gym and take up at least 15 minutes a day of aerobic activity. The theory is that the more physically fit you are the less pain you will feel. I am giving it a try. Talk to your primary doctor or a fitness instructor or a yoga instructor. You oncologist will just recommend another medication. They don't like their patients to feel pain.

February 27, 2011 - 5:53pm